# SDR UALA2012022000980

- Difficulty date: February 18, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN FRAME STATIONS FR 63- TO FR 64 RT & STR 31R.  EVALUATED DENT AND REWORKED SKIN PER SRM, TABLE 101 AND PARA. 4.I.  ACCOMPLISHED HFEC PER NDT 6-51-10-08 AND NO CRACKS FOUND.  DOCUMENTED ON NON ROUTINE V1445I.  PER SRM 53-41-11, TABLE 101, DENT DRESS OUT REQUIRES FUTURE SUPPLEMENTAL INSPECTIONS PER SRI 53-41-11-1-9-0, AT 60,000C TOTAL AIRFRAME CYCLES.
